# SDR C2XA95CL008

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MS2778423
- Condition: Open
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

FLT 3288 - CLE-GSO - AFTER TAKEOFF, AIRCRAFT ROLLED TO THE LEFT.  DISCOVERED A 2000 LBS FUEL IMBALANCE, WITH LEFT WING HEAVY.  AIRCRAFT AIR RETURNED TO CLE.  MAINTENANCE FOUND RIGHT FUEL TANK DEFUEL VALVE SWITCH IN THE OPEN POSITION.  CLOSED SWITCH AND TRANSFERED FUEL FROM LEFT SIDE TO RIGHT.  SAFTIED SWITCHES.  AIRCRAFT RETURNED TO SERVICE.  (Z)
